Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 27, 2007, 3:19 PM EDT for Chittenden County, Vermont. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 3:19 PM EDT (19:19 UTC)
- Expired
- Jul 27, 2007, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Chittenden County, VT
The radar
The Burlington radar (KCXX), 6 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:40 PM EDT | TSTM WND DMG | Colchester, VT | TREES DOWN ON STONE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 271918 SVRBTV VTC007-272015- /O.NEW.KBTV.SV.W.0089.070727T1919Z-070727T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 319 PM EDT FRI JUL 27 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHITTENDEN COUNTY IN NORTHWEST VERMONT * UNTIL 415 PM EDT. * AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MALLETTS BAY...AND MOVING NORTHEAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTHWEST OF SOUTH BURLINGTON AROUND 330 PM EDT. BURLINGTON AROUND 340 PM EDT. MALLETTS BAY AROUND 355 PM EDT. 6 MILES NORTHWEST OF WINOOSKI AROUND 405 PM EDT. COLCHESTER...7 MILES SOUTHWEST OF MILTON...8 MILES NORTHWEST OF ESSEX JUNCTION AND 9 MILES NORTHWEST OF ESSEX CENTER AROUND 415 PM EDT. THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4461 7329 4440 7328 4451 7296 4467 7309 $$
3 follow-up statements
000 WWUS51 KBTV 271944 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 344 PM EDT FRI JUL 27 2007 VTC007-272015- /O.CON.KBTV.SV.W.0089.000000T0000Z-070727T2015Z/ CHITTENDEN VT- 344 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR WESTERN CHITTENDEN COUNTY... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BURLINGTON AND SLOWLY MOVING NORTHEAST AT 5 TO 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF EXIT 13 I89 AROUND 350 PM EDT. BURLINGTON AROUND 355 PM EDT. EXIT 14 I89 AROUND 400 PM EDT. MALLETTS BAY...EXIT 16 I89...WINOOSKI AND EXIT 15 I89 AROUND 415 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN NEW YORK. LAT...LON 4461 7329 4431 7329 4437 7304 4466 7309 $$ TABER
000 WWUS51 KBTV 271958 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 358 PM EDT FRI JUL 27 2007 VTC007-272015- /O.CON.KBTV.SV.W.0089.000000T0000Z-070727T2015Z/ CHITTENDEN VT- 358 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR WESTERN CHITTENDEN COUNTY... AT 358 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EXIT 16 I89..MOVING NORTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COLCHESTER AND MALLETTS BAY AROUND 405 PM EDT. CHIMNEY CORNER...EXIT 17 I89...ESSEX CENTER AND 7 MILES SOUTH OF WEST MILTON AROUND 415 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN NEW YORK. LAT...LON 4461 7329 4431 7329 4437 7304 4466 7309 $$ JN
000 WWUS51 KBTV 272010 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 409 PM EDT FRI JUL 27 2007 VTC007-272019- /O.EXP.KBTV.SV.W.0089.000000T0000Z-070727T2015Z/ CHITTENDEN VT- 409 PM EDT FRI JUL 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHITTENDEN COUNTY EXPIRES AT 415 PM EDT... THE SEVERE WEATHER THREAT HAS DIMINISHED FOR THIS STORM IN CHITTENDEN COUNTY. LOCALLY HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE AS THIS STORM MOVES NORTHEAST. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN NEW YORK. LAT...LON 4461 7329 4431 7329 4437 7304 4466 7309 $$ JN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:41 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 27, 2:41 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 241 PM EDT FRI JUL 27 2007 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM IN THE UPPER LEVELS OF THE ATMOSPHERE IS FORECAST TO MOVE OUT OF THE GREAT LAKES REGION INTO THE NORTH COUNTRY OVER THE WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...WITH THE BETTER CHANCES FOR RAIN IN NORTHERN NEW YORK. HEADING INTO THE WEEKEND...A WEAK COLD FRONT WILL PUSH INTO THE REGION...AND SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS. SOME STORMS THAT MAY DEVELOP MAY BE SLOW MOVING DURING THIS TIME...WITH LOCALLY HEAVY RAINFALL POSSIBLE. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH NUMBER 555 REMAINS IN EFFECT UNTIL 8PM FOR ALL OF NORTHERN NEW YORK. LCL RADARS SHOWS MUCH OF THE ACTIVITY THAT HAS DEVELOPED IS IN N NY ATTM...W/ A FEW SCT STORMS OVER VT. MAIN REPORTS RECEIVED ARE FOR HEAVY RAINFALL ATTM. HUMID AIR STILL REMAINS IN PLACE AND EXPECT TRW ACTIVITY TO CONTINUE...MVG NNE...INTO THIS EVENING. HAVE KEPT HIGHEST POPS FOR NORTHERN NY...W/ ENHANCED WORDING FOR GUSTY WINDS AND HEAVY RAIN THERE...AND HEAVY RAINFALL ELSEWHERE. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/... ACTIVITY SHOULD DIMINISH SOME AFTER SUNSET BUT CONTINUE ACROSS THE AREA...W/ BEST INSTAB OVER N NY. UPPER LOW CONTINUES TO PUSH SLOWLY EAST OVER THE CWA THRUOUT THE WEEKEND. SATURDAY SEEMS TO BE BEST CHANCE FOR MORE ENHANCED PRECIP IN TSTORMS W/ LOW TO THE WEST. SUNDAY INTO SUN NGT...SYSTEM OVER AREA ALONG W/ CD FRNT THAT MDLS DROP OVER THE AREA. HAVE CUT BACK ON HIGHS FOR SAT/SUN WITH CLD COVER/PRECIP EXPECTED. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE LONG TERM CHALLENGE CONTS TO BE TIMING OF CLRING LATE MONDAY INTO TUES ASSOCIATED WITH MID/UPPER LVL CIRCULATION AND ASSOCIATED WEAK SFC BOUNDARY LIFTING INTO THE WESTERN ATLANTIC. LATEST RUNS CONT TO SUPPORT A SLOW PROGRESSION OF THIS SYSTEM EAST INTO THE MID ATLANTIC STATES/SNE BY MONDAY...THEREFORE WL TAPER POPS FROM NW TO SE ACRS OUR CWA WITH THE HIGHS ACRS OUR SE SECTIONS ON MONDAY. OTHERWISE...SFC HIGH PRES AND ASSOCIATED MID/UPPER LVL RIDGE FROM NORTHERN PLAINS/SOUTHERN CANADA BUILDS INTO THE NE CONUS FOR MID WEEK. THIS WL PROVIDE CWA WITH DRIER CONDITIONS...BOTH AT THE SURFACE AND ALOFT. EXPECT MAINLY SUNNY SKIES MID WEEK WITH TEMPS AT OR SLIGHTLY ABOVE NORMAL PER LATEST THERMAL PROFILES AND PROGGED 85H TEMPS BTWN 13-15C. OTHERWISE...NEXT MID/UPPER LVL TROF AND ASSOCIATED COLD FRNT APPROACH WESTERN FA BY FRIDAY WITH MORE SHOWERS/THUNDERSTORMS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... RADAR SHOWS ISOLATED TO SCATTERED CONVECTION DEVELOPING ACROSS THE HIGHER TRRN OF NORTHERN NEW YORK AND THE SLV ATTM. THIS ACTIVITY WL CONT THRU THE AFTN HRS WITH GENERAL MOVEMENT TO THE NE AT 5 TO 10 MPH. WL MENTION VCTS IN BTV/PBG/SLK/MSS TAF SITES THIS AFTN AND WL CONT TO MONITOR CRNT TRENDS FOR POTENTIAL TEMPO GROUPS FOR 3SM TSRA BKN-OVC035-045CB. THIS EVENING ACTIVITY WL QUICKLY DISSIPATE WITH THE LOSS OF DAYTIME HEATING AND WOULD EXPECT FOG/HZ TO ONCE AGAIN DEVELOP. WL MENTION PREVAILING GROUP OF 4-6SM IN HZ/BR AND TEMPO GROUP OF 2-3SM IN HZ/BR AT SLK/MPV. ALSO...SOME LIGHT HZ WITH UNLIMITED CIGS WL BE POSSIBLE AT MSS/BTV/RUT TONIGHT. SATURDAY...MORE SHOWERS/STORMS WL DEVELOP AHEAD OF APPROACHING COLD FRNT AND MODERATE INSTABILITY. WL MENTION VCTS OR BKN WITH CB IN TAFS SITES AFT 15Z ON SATURDAY. BEYOND 18Z SATURDAY...A WEAK COLD FRONT AND SEVERAL DISTURBANCES IN THE WINDS ALOFT APPROACHING THE AREA WILL CREATE MORE NUMEROUS SHRA/TSRA SUNDAY...WITH MVFR CIGS/VIS POSSIBLE IN ANY RAIN. MODELS INDICATING THE FRONT WILL STALL OVER AREA...AND RAIN WILL LINGER INTO MONDAY AS WELL WITH POTENTIAL FOR LIMITED CIGS/VIS IN RAIN. BY TUESDAY CONDITIONS WL IMPROVE WITH GENERAL VFR EXPECTED AS SFC HIGH PRES BUILDS INTO THE FA. && .HYDROLOGY... SLOW MVMNT OF THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS MAY CREATE LCL FLOODING ISSUES. MDLS STILL SHOW HIGH PW VALUES IN THIS MOIST AIRMASS. SITUATION WILL HAVE TO CONTINUE TO BE MONITORED THRUOUT THE WEEKEND. CURRENTLY FLSBTV OUT FOR URBAN/SMALL STREAM FOR N NY TSTORMS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...TABER AVIATION...TABER HYDROLOGY...JN
Hazardous weather outlook, Jul 27, 1:04 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 104 PM EDT FRI JUL 27 2007 NYZ026>031-034-035-087-281100- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- 104 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE INTO SATURDAY AND SUNDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS ON SATURDAY AND SUNDAY ALONG A SLOW MOVING COLD FRONT. ANY STORMS THAT DEVELOP WILL MOVE SLOWLY...AND PLENTIFUL MOISTURE IN THE ATMOSPHERE WILL CONTRIBUTE TO THE HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING ACROSS NORTHERN NEW YORK. VTZ001>012-016>019-281100- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 104 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL AND NORTHERN VERMONT THROUGH THE REST OF THIS AFTERNOON. THE PRIMARY THREAT FROM THESE STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH...AND BRIEF HEAVY DOWN POURS. RAINFALL AMOUNTS COULD APPROACH ONE INCH IN THE HEAVIEST STORMS ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL VERMONT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE INTO SATURDAY AND SUNDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS ON SATURDAY AND SUNDAY ALONG A SLOW MOVING COLD FRONT. ANY STORMS THAT DEVELOP WILL MOVE SLOWLY...AND PLENTIFUL MOISTURE IN THE ATMOSPHERE WILL CONTRIBUTE TO THE HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND NORTHERN VERMONT THROUGH THE REST OF THIS AFTERNOON.
In the hours before
Special weather statement, Jul 27, 12:58 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1258 PM EDT FRI JUL 27 2007 NYZ026>031-034-035-087-272100- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 1258 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHERN NEW YORK... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN NEW YORK AND THE SAINT LAWRENCE VALLEY THROUGH THE REST OF THIS AFTERNOON. THE BEST CONCENTRATION OF STORMS WILL BE ACROSS CENTRAL SAINT LAWRENCE COUNTY INTO THE HIGHER TERRAIN OF THE NORTHERN ADIRONDACK MOUNTAINS. THE PRIMARY SEVERE WEATHER THREAT WILL BE ISOLATED STRONG AND DAMAGING WIND GUSTS ASSOCIATED WITH THE STRONGEST STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND BRIEF HEAVY DOWN POURS WILL OCCUR WITH THESE STORMS. RAINFALL AMOUNTS COULD APPROACH 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...WHICH MAY CAUSE SOME MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. VTZ001>012-016>019-272100- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS... NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE... ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD... RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 1258 PM EDT FRI JUL 27 2007 ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL AND NORTHERN VERMONT THROUGH THE REST OF THIS AFTERNOON. THE PRIMARY THREAT FROM THESE STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH...AND BRIEF HEAVY DOWN POURS. RAINFALL AMOUNTS COULD APPROACH ONE INCH IN THE HEAVIEST STORMS ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL VERMONT THROUGH EARLY THIS EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION.
Special weather statement, Jul 27, 1:27 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 127 PM EDT FRI JUL 27 2007 NYZ028-035-VTZ001-271830- EASTERN ESSEX-EASTERN CLINTON-GRAND ISLE- INCLUDING...PLATTSBURGH 127 PM EDT FRI JUL 27 2007 AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES EAST OF PORT KENT AND MOVING NORTHEAST AT 5 TO 10 MPH. THE THUNDERSTORM WILL BE NEAR PORT KENT AND 9 MILES SOUTH OF SOUTH HERO BY 230 PM. SMALL HAIL AND WIND GUSTS OF 45 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. IN ADDITION...RAINFALL AMOUNTS WILL BE BETWEEN 1 AND 2 INCHES...WHICH WILL FALL IN A VERY SHORT PERIOD OF TIME. THIS COULD CAUSE SOME MINOR LOW LYING AND POOR DRAINAGE FLOODING. TABER
Local storm report, Jul 27, 2:22 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
222 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL KEESEVILLE 44.50N 73.48W
07/27/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
&&
BROOKETSpecial weather statement, Jul 27, 2:33 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 233 PM EDT FRI JUL 27 2007 NYZ028-031-034-035-VTZ001-002-271930- EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN- INCLUDING...PLATTSBURGH AND WILLSBORO 233 PM EDT FRI JUL 27 2007 AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS OVER SOUTHERN AND EASTERN CLINTON COUNTY AS WELL AS CENTRAL AND EASTERN ESSEX COUNTY...MOVING NORTHEAST AT 10 TO 15 MPH. THE THUNDERSTORM WILL BE NEAR CUMBERLAND HEAD BY 250 PM...NEAR BEEKMANTOWN BY 300 PM...NEAR POINT AU ROCHE BY 310 PM...NEAR ISLE LA MOTTE...NORTH HERO BY 320 PM...NEAR ALBURGH DUNES STATE PARK AND SOUTH ALBURGH BY 330 PM. THESE CLUSTERS OF STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME...FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH...AND SMALL HAIL. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THE STRONGER STORMS. THIS AMOUNT OF RAIN IN A SHORT PERIOD OF TIME...MAY CAUSE MINOR LOW LYING AND POOR DRAINAGE FLOODING. TABER
Special weather statement, Jul 27, 3:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 309 PM EDT FRI JUL 27 2007 VTZ001-002-005-006-008-009-016>018-272015- LAMOILLE-WASHINGTON-EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-GRAND ISLE-WESTERN FRANKLIN-EASTERN FRANKLIN- INCLUDING...BURLINGTON...ESSEX JUNCTION...SOUTH BURLINGTON...ST. ALBANS...VERGENNES AND WINOOSKI 309 PM EDT FRI JUL 27 2007 AT 301 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS FROM BURTON ISLAND STATE PARK TO 10 MILES WEST OF FERRISBURG...MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR ST. ALBANS...SOUTH BURLINGTON BY 320 PM... NEAR VERGENNES...FERRISBURG BY 330 PM...NEAR WESTFORD...FAIRFAX BY 340 PM...NEAR FAIRFIELD...WILLISTON BY 350 PM...NEAR RICHMOND AND JERICHO BY 400 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. IN ADDITION...YOU CAN EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWN POURS. RAINFALL AMOUNTS COULD APPROACH ONE INCH IN THE HEAVIEST STORMS. TABER
Local storm report, Jul 27, 3:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 3 NE SCHUYLER FALLS 44.66N 73.52W
07/27/2007 CLINTON NY AMATEUR RADIO
2 TO 3 FOOT DIAMETER TREE AND POWERLINES DOWNED. TIME
ESTIMATED FROM RADAR
&&
NASHThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | BTV | Washington | 43 min |
| Jul 27, 6:40 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Washington | 65 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.